Standard

SPURIOUS SOLUTIONS OF THE FADDEEV-EQUATIONS. / Яковлев, Сергей Леонидович; Руднев, Владимир Александрович.

In: Physics of Atomic Nuclei, Vol. 58, No. 10, 1995, p. 1662-1671.

Research output: Contribution to journalArticlepeer-review

Harvard

Яковлев, СЛ & Руднев, ВА 1995, 'SPURIOUS SOLUTIONS OF THE FADDEEV-EQUATIONS', Physics of Atomic Nuclei, vol. 58, no. 10, pp. 1662-1671.

APA

Vancouver

Author

BibTeX

@article{4e3b104e29c24452b833c626f02c137c,
title = "SPURIOUS SOLUTIONS OF THE FADDEEV-EQUATIONS",
author = "Яковлев, {Сергей Леонидович} and Руднев, {Владимир Александрович}",
year = "1995",
language = "English",
volume = "58",
pages = "1662--1671",
journal = "Physics of Atomic Nuclei",
issn = "1063-7788",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "10",

}

RIS

TY - JOUR

T1 - SPURIOUS SOLUTIONS OF THE FADDEEV-EQUATIONS

AU - Яковлев, Сергей Леонидович

AU - Руднев, Владимир Александрович

PY - 1995

Y1 - 1995

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&KeyUT=WOS:A1995TE10000006&DestLinkType=FullRecord&DestApp=WOS_CPL

M3 - Article

VL - 58

SP - 1662

EP - 1671

JO - Physics of Atomic Nuclei

JF - Physics of Atomic Nuclei

SN - 1063-7788

IS - 10

ER -

ID: 39453314